# SDR IPXA2025011506155

- Difficulty date: January 15, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 26,874 hours, 16,876 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID 2 MAIN DECK LOOP FAULT (LOOP B) INTERMITTENT R/R 12WU SMOKE DETECTOR PER AMM 26-19-12/401 OPS CHK GOOD. DEFERRAL CLEARED PLACARD REMOVED.R/R 12WU SMOKE DETECTOR PER AMM 26-19-12/401 OPS CHK GOOD. ORIGINAL SUBMISSION DATE: 1/16/2025
